# SDR UALA2011091905044

- Difficulty date: September 16, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1620 BETWEEN STR 26L AND STR 25L FRAME IS DENTED.   MAJOR REPAIR ACCOMPLISHED.  TRIMMED OUT DAMAGE ON FRAME FLANGE AND FABRICATED A REPAIR DOUBLER PER SRM, REPAIR 5, DETAIL III, AND INSTALLED PER SRM ON NON ROUTINE 24207.
